Advertisement

Mathematische Annalen

, Volume 299, Issue 1, pp 731–740 | Cite as

On Teichmüller modular forms

  • Takashi Ichikawa
Article

Mathematics Subject Classification (1991)

14H10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chai, C.L., Faltings, G.: Degeneration of abelian varieties (Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, Bd. 22) Berlin Heidelberg New York: Springer 1990Google Scholar
  2. 2.
    Deligne, P., Mumford, D.: The irreduciblity of the space of curves of given genus. Publ. Math., I.H.E.S.36, 75–109 (1969)Google Scholar
  3. 3.
    Faltings, G.: Arithmetische Kompaktifizierung der Modulaums der abelschen Varietäten. In: Hirzebruch, F., et al. (eds.): Arbeitstagung Bonn 1984 (Lect. Notes Math., vol. 1111, pp. 321–383) Berlin Heidelberg New York: Springer 1985Google Scholar
  4. 4.
    Gerritzen, L.: Zur analytischen Beschreibung des Raumes der Schottky-Mumford-Kurven. Math. Ann.255, 259–271 (1981)Google Scholar
  5. 5.
    Ichikawa, T.: The universal periods of curves and the Schottky problem. Compos. Math.85, 1–8 (1993)Google Scholar
  6. 6.
    Koebe, P.: Über die Uniformisierung der algebraischen Kurven IV Math. Ann.75, 42–129 (1914)Google Scholar
  7. 7.
    Manin, Yu., Drinfeld, V.: Periods ofp-adic Schottky groups. J. Reine Angew. Math.262/263, 239–247 (1972)Google Scholar
  8. 8.
    Mumford, D.: An analytic construction of degenerating curves over complete local fields. Compos. Math.24, 129–174 (1972)Google Scholar
  9. 9.
    Mumford, D.: An analytic construction of degenerating abelian varieties over complete rings. Compos. Math.24, 239–272 (1972)Google Scholar
  10. 10.
    Mumford, D.: Stability of projective varieties. Enseign. Math.23, 39–110 (1977)Google Scholar
  11. 11.
    Mumford, D., Fogarty, J.: Geometric invariant theory (Ergebnisse der Mathematik und ihre Grenzgebiete, 2. Folge, Bd. 34) Berlin Heidelberg New York: Springer 1982, second editionGoogle Scholar
  12. 12.
    Oort, F., Steenbrink, J.: The local Torelli theorem for algebraic curves. In: Beauville, F. (ed.): Journées de Géométrie Algébrique d'Angers 1979, pp. 157–204. Sijthoff and Noordhoff, Alphen aan den Rijn 1980Google Scholar
  13. 13.
    Royden, H.L.: Automorphisms and isometries of Teichmüller spaces. In: Advances in the theory of Rieman surfaces (Ann. Math. Stud., no. 66, pp. 369–383) Princeton, NJ: Princeton University Press 1971Google Scholar
  14. 14.
    Schottky, F.: Über eine spezielle Funktion, welche bei einer bestimmten linearen Transformation ihres Arguments unverändert bleibt. J. Reine Angew. Math.101, 227–272 (1887)Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Takashi Ichikawa
    • 1
  1. 1.Department of Mathematics, Faculty of Science and EngineeringSaga UniversitySagaJapan

Personalised recommendations